# SDR CNMA20090043

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOWN TRACK AT STA 1887-2007 AND X=27.50.  REMOVED BEAM IAW SRM 51-31-01, VOL II, REV 94 AND MM 20-50-02 REV 81.  FABRICATED PN ASA7087-1 IAW DWG ASA7087 AND INSTALLED IAW DWG AGA7127 AND MM 20-50-02 REV 81.
